# SDR SWAA2017051613738

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 66,248 hours, 52,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945272
- Part serial: 411
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT STOP 6TH FROM TOP, FRAME CRACKED INSIDE CUTOUT ON DOOR.  R&R DOOR ASSEMBLY PER MM.
